MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (OUS)
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure, vasoview 7 xb bisector forceps was bent.There was difficulty to advance the forceps out.The harvester decided to change to a new set and proceeded with the evh procedure.There was no harm as faulty device was discovered prior to the procedure.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 09/15/2022.An investigation was conducted on 09/21/2022.A photograph was provided by the account.A photographic inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the device.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the bipolar jaws.The cutter blade was extended.A mechanical evaluation was conducted.The blue toggle was manipulated to extend and retract the cutter blade.The cutter blade would retract and extend.The cutter blade was observed to be bent in between the one bipolar jaw.There were no other visual defects observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "material twisted/bent blade" was confirmed.The certificate of conformance (c of c) was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.The lot # 25158845 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch.Manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7 XB BISECTOR (OUS)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15332354
Report Number2242352-2022-00743
Device Sequence Number6486988
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2023
Device Model NumberVASOVIEW 7 XB BISECTOR (OUS)
Device Catalogue NumberC-VH-3200-W
Device Lot Number25158845
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown